MAUDE Adverse Event Report: ARROW MULTI-LUMEN PI CVC KIT: 3-L 7 FR X 8" (2; CATHETER,INTRAVASCULAR,THERAP

ARROW MULTI-LUMEN PI CVC KIT: 3-L 7 FR X 8" (2; CATHETER,INTRAVASCULAR,THERAP
Model Number IPN034625
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).Mdr report key (b)(4).Mdr text key (b)(4).Report number (b)(4).
 
Event or Problem Description
Complaint found in maude database reported as: "cvc kit wire came apart (faulty wire frayed apart) when trying to remove wire from catheter in the patient that was in the proper place".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).Mdr report key: 12091807.Mdr text key: 259140954.Report number: 12091807.Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW MULTI-LUMEN PI CVC KIT: 3-L 7 FR X 8" (2
Common Device Name
CATHETER,INTRAVASCULAR,THERAP
MDR Report Key12304488
Report Number9680794-2021-00391
Device Sequence Number11700248
Product Code FOZ
UDI-Device Identifier00801902071132
UDI-Public00801902071132
Combination Product (Y/N)N
PMA/510(K) Number
K071538
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model NumberIPN034625
Device Catalogue NumberASK-15703-LDP1
Device Lot Number13F20L0782
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/26/2021
Supplement Date Received by Manufacturer09/09/2021
Initial Report FDA Received Date08/10/2021
Supplement Report FDA Received Date09/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1